# SDR AALA202202045732

- Difficulty date: February 1, 2022
- Submitted: February 5, 2022
- Operation: Air carrier
- Aircraft: N903NN
- Make and model: Boeing 737*
- Aircraft serial: 31153
- Aircraft time: 27,844 hours, 11,535 cycles
- System (JASC): 2564 · Life Raft
- Part: Life Raft
- Part number: 64356101
- Part serial: M11579
- Condition: Low Pressure
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: FWD #1 LIFE RAFT INFLATION BOTTLE HAS LOW PRESSURE. REPLACED LIFE RAFT WITH SERVICEABLE UNIT, OPS CHECK GOOD.
